Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Dr. Shamik Bhattacharjee  - Physiotherapist, Guwahati

Dr. Shamik Bhattacharjee

89 (154 ratings)
MPTh/MPT, BPTh/BPT

Physiotherapist, Guwahati

9 Years Experience ₹300 online
Dr. Shamik Bhattacharjee 89% (154 ratings) MPTh/MPT, BPTh/BPT Physiotherapist, Guwahati
9 Years Experience ₹300 online
Submit Feedback
Report Issue
Get Help
Feed
Services
Reviews

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care....more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care.
More about Dr. Shamik Bhattacharjee
Dr. Shamik Bhattacharjee is a popular Physiotherapist in Sreenagar, Guwahati. He has had many happy patients in his 8 years of journey as a Physiotherapist. He is a qualified MPTh/MPT, BPTh/BPT. He is currently practising at VARDAAN Doctor's Plus Physiotherapy Care in Sreenagar, Guwahati. Book an appointment online with Dr. Shamik Bhattacharjee and consult privately on Lybrate.com.

Lybrate.com has a number of highly qualified Physiotherapists in India. You will find Physiotherapists with more than 44 years of experience on Lybrate.com. Find the best Physiotherapists online in Guwahati. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MPTh/MPT - Krupanidhi College, RGUHS, Bangalore - 2012
BPTh/BPT - Krupanidhi College, RGUHS, Bangalore - 2009
Past Experience
Consultant Physiotherapist at Manipal Cure & Care Pvt. Ltd, Bangalore Year
Physiotherapist at Narayana Health, Bangalore, Year 2013
Languages spoken
English
Hindi
W-Bengali
Professional Memberships
Member of Federation of Indian Manual Therapists (MFIMT)
Member of Indian Association of Physiotherapists (MIAP)

Location

Book Clinic Appointment with Dr. Shamik Bhattacharjee

VARDAAN Doctor's Plus Physiotherapy Care

2nd Floor, Pragjyoti Eye Care & Research Centre Pvt.Ltd, Hatigarh Chariali, Mother Teresa Road, Zoo-Narengi Road, Landmark : Above HDFC BankGuwahati Get Directions
  4.5  (154 ratings)
...more
View All

Consult Online

Text Consult
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity ₹350 online
Consult Now
Phone Consult
Schedule for your preferred date/time
10 minutes call duration ₹300 online
Consult Now
Video Consult
Schedule for your preferred date/time
10 minutes call duration ₹300 online
Consult Now

Services

View All Services

Submit Feedback

Submit a review for Dr. Shamik Bhattacharjee

Your feedback matters!
Write a Review

Patient Review Highlights

"knowledgeable" 7 reviews "Caring" 2 reviews "Very helpful" 4 reviews "Professional" 2 reviews "Helped me impr..." 1 review "Thorough" 1 review "Inspiring" 1 review "Sensible" 1 review "Practical" 1 review "Well-reasoned" 1 review

Reviews

Popular
All Reviews
View More
View All Reviews

Feed

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati

I was diagnosed with plantar fasciitis. I had physiotherapy for 15 days continuously and was even asked to change my sandal for soft one. After the session, there was no issue for almost a month. Again I have started getting foot pain when I get out of bed in the morning. Please advise.

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati
I was diagnosed with plantar fasciitis. I had physiotherapy for 15 days continuously and was even asked to change my ...
Hi, for plantar fasciitis, along with the physiotherapy treatment and shoe modification, there are various exercises which you should do regularly for getting complete relief and also for preventing the chances of it happening again. Also, the exercises should be done for both legs even if one of them is not having the problem. Soft sandal is ok, but more specifically you require a complete foot assessment to see if you are having flat feet or low or high medial arch of foot, and accordingly customised footwear and insoles should be given to you. So my suggestion is ask your physiotherapist to kindly do the needful.
Submit FeedbackFeedback

Hi, Doctor mujhe 13 saal se mastrubation karne ki problem hai. Ab jab kabhi karta hu tu aise. Lagta hai jaise jaan nikal gayi. Aur mere ears se awaaze bhi aati hai. Muscle weak ho jate hai. Negative thought aate hai. Aur lgta hai jaan chali jayegi. Stomach mein garmi bahut padti hai. Ab mein medicine le rhaa hu. Pexat 12.5 morning 37.5 night and alprazolam 0.5 and obeswin 0.25. This medicine good. Kab tak result aayega please suggest.

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati
Hi, Doctor mujhe 13 saal se mastrubation karne ki problem hai. Ab jab kabhi karta hu tu aise. Lagta hai jaise jaan ni...
Masturbation is not a medical problem. It is a healthy and normal process. Yes, excessive masturbation or addiction to doing it many times a day will cause fatigue, tiredness, sometimes guilty feeling. But this doesn't require medicines. If you are taking medication or help from doctors then it's because masturbation has become an addiction for you and affecting you psychologically. So my advice is try to get rid of this addiction. Masturbating sometimes is completely natural. Just don't make it an addiction. Instead, whenever you have the urge to masturbate, divert your mind. Listen to music, read some good book, Call some friend, go out, eat something, meditate, etc. Gradually you'll see improvement in yourself.
Submit FeedbackFeedback

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati

Health Tip

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati
Health Tip

Health Tip

1 person found this helpful

I've recently started jogging. But my lower leg front area starts to pain after few steps. I'm not able to jog. Kindly help.

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati
I've recently started jogging. But my lower leg front area starts to pain after few steps. I'm not able to jog. Kindl...
Hi lybrate-user. What I can understand by your complaint is that most probably you are having shin splints. Along with it there can be other aggravating factors or causes such as reduced muscle strength, flexibility and endurance, plantar fascitis, reduced or no medial arch of foot (Flat Foot), etc. I suggest you consult a Physiotherapist personally, so that a complete physical assessment is done and proper treatment can be provided.
1 person found this helpful
Submit FeedbackFeedback

Hello, I am 27 years old after pregnancy I am suffering from left knee. I had c section delivery and my baby is 6 month boy. My X Ray is normal. But my tsh is 11.0 not taking any medicine. One of our family doctor said you have increased fluid in your knee. Is it possible? While climbing step and banding leg I fill pain. I read an article they told that increased tsh may lead to pain in knee. please suggest me some. and tsh medicine also.

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati
Hello, I  am 27 years old after pregnancy I am suffering from left knee. I had c section delivery and my baby is 6 mo...
Hi, yes it is possible that the fluid around the joints can increase and cause pain. Also, post-pregnancy there is sudden changes in weight so it can affect the joints. TSH levels are also responsible for joints and muscle pain. I would suggest that you try to get a Physiotherapist at home to train you in post-natal Physiotherapy exercises which are done after childbirth, to help cope up with bodily changes and any kind of pain that may arise after childbirth.
1 person found this helpful
Submit FeedbackFeedback

I got swelling in both ankles all of sudden from 5-6 days. The swelling is significant and is quite painful to make movement and walk. This has happened first time. There are reddish patches of skin too around ankles with pain in pressing them. Earlier during extreme winter I used to have swollen toes sometimes during January-February. But never ankles. There are no other symptoms. The swelling gets very painful in evenings.

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati
I got swelling in both ankles all of sudden from 5-6 days. The swelling is significant and is quite painful to make m...
Hi, there is a possibility that its happening due to water retention in the body and fluctuating levels of sodium, potassium and uric acid in the body. I suggest you visit a general physician personally and get yourself examined. Doctor might advise for a kidney function test.
Submit FeedbackFeedback

What Is Physiotherapy?

MPTh/MPT, BPTh/BPT
Physiotherapist, Guwahati
View All Feed